MathSciNet Relay Station
MathSciNet bibliographic data
MR2130368 60F15 (60G15)
Lin, Zheng Yan; Lee, Seaung Hyune; Hwang, Kyo Shin; Choi, Yong Kab Some limit theorem on the increments of $l^p$-valued multi-parameter Gaussian processes. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1019–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement